# SDR SWIA971263

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 11,400 CABIN ALTITUDE MAP ILLUMINATED.  RETURNED TO FAT.  CLEANED AND INSPECTED PUMP, SWITCH, MANUAL CONTROLLER AND THE INDICATOR.  CLEANED DOOR SEALS AND PNEUMATIC VALVE.  NO DEFECTS NOTED.  REPLACED AUTO ELECTRIC CONTROLLER.
